MAUDE Adverse Event Report: ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 34MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 34MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CN LOCK SCREW, F THREAD, Ø4.0MM X 34MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 1/31/2023, it was reported by a sales representative via email that a 8124-034 locking screws would not lock into the plate.This occurred during a procedure on (b)(6) 2022.The case was completed by using a new 8124-034 with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most likely cause(s) for the reported failure can be attributed to user error, misaligned insertion.

Brand Name
CN LOCK SCREW, F THREAD, Ø4.0MM X 34MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19519562
Report Number1220246-2024-05608
Device Sequence Number6081448
Product Code KTW
UDI-Device Identifier00848665033601
UDI-Public00848665033601
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K080590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCN LOCK SCREW, F THREAD, Ø4.0MM X 34MM
Device Catalogue Number8124-034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown